Journal of cosmetic and laser therapy : official publication of the European Society for Laser Dermatology · 2018
Alopecia with foreign body granulomas induced by Radiesse injection: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Liu Ren-Feng, Kuo Tseng-Tong, Chao Yen-Yu, Huang Yu-Huei
Аннотация
Radiesse is a soft tissue filler which has been widely used for cosmetic enhancement. The safety of Radiesse has been thoroughly investigated via numerous studies. A late-onset complication of Radiesse injection consists of foreign body granulomas, with only three case reports in over 10 years of clinical use. Herein, we describe the case of a patient who experienced alopecia with foreign body granulomas at the injection region one month after receiving a Radiesse injection. To our knowledge, this is the first report in the English literature of alopecia as an adverse event associated with Radiesse injection. The present case reminded physicians to evaluate more cautiously the necessity of injecting filler into hair-bearing area for lifting purpose. This procedure may cause foreign body granulomatous reaction, which may result in hair loss at the injection region.